MathSciNet Relay Station
MathSciNet bibliographic data
MR278488 (43 #4218) 65.15 (62.00)
Stoneham, R. G. On a new class of multiplicative pseudo-random number generators. Nordisk Tidskr. Informationsbehandling (BIT) 10 1970 481–500.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement